Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 264, Number 2

All articles in this issue are freely accessible.

The kinematic formula in complex integral geometry
Theodore Shifrin.
Trans. Amer. Math. Soc. 264 (1981), 255-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603763
Periods of iterated integrals of holomorphic forms on a compact Riemann surface
Shu Yin Hwang Ma.
Trans. Amer. Math. Soc. 264 (1981), 295-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603764
On the structure of equationally complete varieties. II
Don Pigozzi.
Trans. Amer. Math. Soc. 264 (1981), 301-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603765
The C. Neumann problem as a completely integrable system on an adjoint orbit
Tudor Raţiu.
Trans. Amer. Math. Soc. 264 (1981), 321-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603766
Real submanifolds of codimension two in complex manifolds
Hon Fei Lai.
Trans. Amer. Math. Soc. 264 (1981), 331-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603767
Configurations of surfaces in $4$-manifolds
Patrick M. Gilmer.
Trans. Amer. Math. Soc. 264 (1981), 353-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603768
Division by holomorphic functions and convolution equations in infinite dimension
J.-F. Colombeau, R. Gay and B. Perrot.
Trans. Amer. Math. Soc. 264 (1981), 381-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603769
Boundary interpolation sets for holomorphic functions smooth to the boundary and BMO
Joaquim Bruna.
Trans. Amer. Math. Soc. 264 (1981), 393-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603770
The $ℵ_{2}$-Souslin hypothesis
Richard Laver and Saharon Shelah.
Trans. Amer. Math. Soc. 264 (1981), 411-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603771
Residually small varieties with modular congruence lattices
Ralph Freese and Ralph McKenzie.
Trans. Amer. Math. Soc. 264 (1981), 419-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603772
Stability theorems for the continuous spectrum of a negatively curved manifold
Harold Donnelly.
Trans. Amer. Math. Soc. 264 (1981), 431-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603773
Some restrictions on finite groups acting freely on $(S^{n})^{k}$
Gunnar Carlsson.
Trans. Amer. Math. Soc. 264 (1981), 449-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603774
Adjoint operators in Lie algebras and the classification of simple flexible Lie-admissible algebras
Susumu Okubo and Hyo Chul Myung.
Trans. Amer. Math. Soc. 264 (1981), 459-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603775
BP torsion in finite $H$-spaces
Richard Kane.
Trans. Amer. Math. Soc. 264 (1981), 473-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603776
Free coverings and modules of boundary links
Nobuyuki Sato.
Trans. Amer. Math. Soc. 264 (1981), 499-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603777
The Radon-Nikodým property in conjugate Banach spaces. II
Charles Stegall.
Trans. Amer. Math. Soc. 264 (1981), 507-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603779
On perfect measures
G. Koumoullis.
Trans. Amer. Math. Soc. 264 (1981), 521-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603778
Generalized $3$-manifolds whose nonmanifold set has neighborhoods bounded by tori
Matthew G. Brin.
Trans. Amer. Math. Soc. 264 (1981), 539-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603780
The strong convergence of Schrödinger propagators
Alan D. Sloan.
Trans. Amer. Math. Soc. 264 (1981), 557-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603781
Non-quasi-well behaved closed $∗$-derivations
Frederick M. Goodman.
Trans. Amer. Math. Soc. 264 (1981), 571-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603782
A short proof of Castelnuovo’s criterion of rationality
William E. Lang.
Trans. Amer. Math. Soc. 264 (1981), 579-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603783
A correction and some additions to: “Reparametrization of $n$-flows of zero entropy” [Trans. Amer. Math. Soc. 256 (1979), 289–304; MR 81h:28012]
J. Feldman and D. Nadler.
Trans. Amer. Math. Soc. 264 (1981), 583-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603784
Erratum to: “The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature” [Trans. Amer. Math. Soc. 260 (1980), no. 1, 1–33; MR 81f:58033]
Roberto J. Miatello.
Trans. Amer. Math. Soc. 264 (1981), 587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603785